| Model Number |
C4130 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation, but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.
Event or Problem Description
Procedure performed: lap chole.Cer 1 of 2: (b)(4).Cer 2 of 2: (b)(4).Graspers jaws were locked on gallbladder but the grasper would not unlock.Jaws were unlocked after several grip actions.Grasper was discarded & new epix grasper was used with which they had a very similar experience (separate cer).This epix grasper had the same lot number.Intervention: change of device.Patient status: no patient injury.
Event or Problem Description
Procedure performed: lap chole.Cer 1 of 2: (b)(4).Cer 2 of 2: (b)(4).Graspers jaws were locked on gallbladder but the grasper would not unlock.Jaws were unlocked after several grip actions.Grasper was discarded & new epix grasper was used with which they had a very similar experience (seperate cer).This epix grasper had the same lotnumber.Intervention: change of device.Patient status: no patient injury.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.